Skip to content

Read user comments about the side effects, benefits, and effectiveness of Travatan Opht.

Overall User Ratings

31 Total User Reviews

User Reviews

«Previous 16-20 of 25 Next»
Condition: Increased Pressure in the Eye
3/1/2010 11:26:21 AM

Reviewer: 55-64 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
In one week my pressures went down 5 points. The only concern I have is in the 2nd week ,I am getting red blotches under my eyes. Is anyone else experiencing this?

Condition: Increased Pressure in the Eye
1/13/2010 3:55:47 PM

Reviewer: Greeny, 45-54 Male on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 2

Comment:
Worked fine for first 6 months. Pressures went from mid 20's to high teens. After a year pressures are up in the high 20's. Seems to lose effectiveness after a year.

Condition: Increased Pressure in the Eye
12/29/2009 10:02:56 AM

Reviewer: Diane, 55-64 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
My eye pressure was up to 23 and the dr. put me on xalatan. Very bad side effects. Went with out meds and pressure went high. Dr. asked me to try travatan and I have been very pleased. No blood shot eyes,red eye lids or sensitivity to light. The only thing I have noticed is my eye lashes have gotten longer which for me is a good thing. I go back for my check up in 2 weeks and hope the pressure is ... Show Full Comment

Condition: Increased Pressure in the Eye
11/23/2009 9:39:29 AM

Reviewer: MARK, 65-74 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
DRADYCARDIA WAS EXPERIENCED BY ME. I AM AN DISTANCE RUNNER WHO SUFFERS FROM P.S.V.T . I AM ON ''TAMBOCOR''WHICH IS WORKING FINE I AM TRAINING AND RACING AGAIN. AFTER TAKING TRAVATAN FOR 13 DAYS I HAD A HARD RUNNING AND MY H.R. WAS AROUND 21 BPM SLOWER THAN NORMAL.

Condition: Increased Pressure in the Eye
11/10/2009 1:53:24 PM

Reviewer: ojitos, 55-64 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 2

Comment:
I am experiencing hair growth under the eye, high on cheek where tears leak after putting in the drop. Very fine hair. Also the eye using the drops, eyelashes longer and darker than other eye. Anyone have this?

«Previous 16-20 of 25 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

disciplining a boy
Types, symptoms, causes.
psoriasis
What it looks like.
No gym workout
Moves to help control blood sugar.
acupuncture needle on shoulder
10 tips to look and feel good.
Epinephrine Injection using Auto-Injector Syringe
Life-threatening triggers.
chest x-ray
7 early symptoms.
woman biting a big ice cube
Habits that wreck your teeth.
Breast Cancer Overview
Symptoms and treatments.
embarrassed woman
Do you feel guilty after eating?
pacemaker next to xray
Treatment options.
caregiver with parent
10 tips for daily life.
birth control pills
Which kind is right for you?

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.